PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 44(58), pp. 41--44 (1988)
A REMARK ON SUBSETS OF FREE BOOLEAN ALGEBRAS
Zikica Perovi\'cFilozofski fakultet, Nis, Yugoslavia
Abstract: We prove that every subalgebra of cardinality $k$, cf$k>\omega$, of a given free Boolean algebra contains an independent set of the same cardinality. As a corollary of this theorem we get, using the Stone duality, some well known results about Cantor spaces.
Classification (MSC2000): 06E05, 06E15
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts